English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hilbert modular surfaces

Hirzebruch, F. (1973). Hilbert modular surfaces. L'Enseignement Mathématique, 19, 183-282.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
51_Hilbert modular surfaces.pdf (Publisher version), 3MB
 
File Permalink:
-
Name:
51_Hilbert modular surfaces.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Mathematics, MBMT; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Hirzebruch, Friedrich1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1973
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 655345
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: L'Enseignement Mathématique
  Alternative Title : Enseignement Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 19 Sequence Number: - Start / End Page: 183 - 282 Identifier: -